Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Quad Cities, IA

April 15, 2011Hancock County, McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 15, 2011, 4:56 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 4:56 PM CDT (21:56 UTC)
Expired
Apr 15, 2011, 5:30 PM CDT
In force
34 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

Counties Hancock County, IL, McDonough County, IL

The radar

The Quad Cities radar (KDVN), 124 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 5:25 PM CDTHAIL 0.25Ne Good Hope, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 459 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
459 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS53 KDVN 152156
SVRDVN
ILC067-109-152230-
/O.NEW.KDVN.SV.W.0022.110415T2156Z-110415T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 530 PM CDT.

* AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY NEAR TENNESSEE...OR 11 MILES
  SOUTHWEST OF MACOMB...AND MOVING NORTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COLCHESTER...BLANDINSVILLE...SCIOTA AND GOOD HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY 
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4063 9094 4063 9061 4031 9076 4037 9098
TIME...MOT...LOC 2155Z 196DEG 24KT 4042 9086
WIND...HAIL <58MPH 1.00IN

$$

SHEETS
2 follow-up statements
244 
WWUS53 KDVN 152212
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT FRI APR 15 2011

ILC067-109-152230-
/O.CON.KDVN.SV.W.0022.000000T0000Z-110415T2230Z/
MCDONOUGH IL-HANCOCK IL-
512 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN HANCOCK AND NORTHWESTERN MCDONOUGH COUNTIES...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR SCIOTA...OR 6 MILES
WEST OF MACOMB...MOVING NORTH AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLANDINSVILLE AND GOOD HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4063 9094 4063 9061 4045 9070 4050 9093
TIME...MOT...LOC 2212Z 201DEG 23KT 4051 9079
WIND...HAIL <58MPH 1.00IN

$$

SHEETS
710 
WWUS53 KDVN 152227
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT FRI APR 15 2011

ILC067-109-152235-
/O.EXP.KDVN.SV.W.0022.000000T0000Z-110415T2230Z/
MCDONOUGH IL-HANCOCK IL-
527 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK AND
NORTHWESTERN MCDONOUGH COUNTIES WILL EXPIRE AT 530 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING PEA SIZED HAIL 
AND WIND GUSTS UP TO 50 MPH AS IT CONTINUES NORTH INTO SOUTHERN 
WARREN COUNTY.

PLEASE REPORT ANY LARGE HAIL OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4063 9094 4063 9061 4045 9070 4050 9093
TIME...MOT...LOC 2225Z 201DEG 23KT 4059 9075

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:51 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 15, 2:51 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 PM CDT FRI APR 15 2011

.DISCUSSION...
THE DEEP SYNOPTIC STORM OVER MO WILL MOVE NORTHEAST THIS EVENING
INTO SATURDAY...AND SHOULD DRAG AN OCCLUDING SURFACE LOW VERY NEAR
THE QUAD CITIES DURING THE OVERNIGHT HOURS. THIS WILL PROVIDE
CONTINUOUS LOW LEVEL CONVERGENCE OVER THE CWA...AND COMBINED WITH
THE VERTICALLY STACKED UPPER LOW...WE WILL SEE PERIODIC SHOWERS
AND THUNDERSTORMS THIS EVENING...THEN THIS ACTIVITY SHOULD
CONSOLIDATE INTO A NEW DEFORMATION ZONE OVER THE CENTRAL CWA BY
LATE EVENING. THIS DEFORMATION ZONE RAIN IS LIKELY TO LAST INTO
SATURDAY MORNING BEFORE MOVING EAST AND ENDING OUR RAIN EVENT. DUE
TO THE STORM SYSTEM IMPACTS OCCURRING AS OF EARLY AFTERNOON...THIS
AFD WILL BE CONCISE.

WIND ADVISORY WILL BE CONTINUED THROUGH THE END OF THE AFTERNOON
IN THE NORTH...AT SOMETIME BEFORE 7 PM...WE WILL LIKELY CANCEL
IT...BUT IT IS TOO EARLY TO THAT AS OF 3 PM AS ISSUANCE TIME.
WINDS OVERNIGHT SHOULD ACTUALLY GO RATHER LIGHT AND VARIABLE FOR A
TIME...AS THE LOW PASSES UP ALONG THE MISSISSIPPI RIVER DURING THE
NIGHT. IF WE ARE NOT SEEING RAIN OVER THE CENTRAL CWA DURING THAT
PERIOD...A SIGNIFICANT DRIZZLE MAY TAKE PLACE...ALONG WITH SOME
FOG. HOWEVER...RAIN APPEARS LIKELY AT THIS TIME AND WILL KEEP THE
FORECAST SIMPLE.

SATURDAY...AFTER THE RAIN MOVES OUT...THE NORTHWEST WINDS WILL
INCREASE AS THE DEPTH OF THE MIXING INCREASES. THIS WILL BUMP UP
TEMPS TO THE LOWER 50S...BUT SHOULD ALSO POTENTIALLY BRING WINDS
UP NEAR ADVISORY LEVELS ONCE AGAIN FOR A FEW HOURS.

SATURDAY NIGHT SHOULD SEE LIGHTER WINDS AND COOL TEMPS IN THE
LOWER TO UPPER 30S.

THE DRY WEATHER IS SHORT LIVED AS WE MOVE TOWARDS SUNDAY AND
SUNDAY NIGHT. RAIN SHOWERS SHOULD FIRE ALONG AN ELEVATED WARM
FRONT...AND BY EVENING...AS THE FORCING INCREASING AND LAPSE RATES
STEEPEN...WE COULD SEE SOME LIGHTNING AS WELL.

MONDAY WILL SEE THIS FRONT BEGIN TO TIGHTEN AGAIN AS ANOTHER
STRONG SURGE OF WAA DRIVEN PCPN GETS GOING MONDAY AFTERNOON
THROUGH MONDAY NIGHT. THIS COULD POSE A MODERATE TO HEAVY RAIN
RISK. TUESDAY INTO WEDNESDAY...THE MAIN SURFACE LOW SHOULD PASS
NEAR THE CWA...WITH A CHALLENGE TO TEMPERATURES FORECASTS AS WELL
AS ANOTHER MODERATE TO HEAVY RAIN RISK.
..ERVIN...

&&

.AVIATION...
STRONG EAST WINDS FROM 20 TO 30 KTS WILL DIMINISH THIS AFTERNOON
INTO EVENING AS THE INTENSE LOW PRESSURE SYSTEM OVER MO LIFTS
NORTHEAST THROUGH SE IA...REACHING SOUTHERN WI BY SATURDAY MORNING.
A LARGE SWATH OF RAIN AND MVFR CRITERIA CIGS AND VSBYS WILL CONTINUE
TO AFFECT MUCH OF THE AREA UNTIL THE LOW PASSES...THEN HAVE TRENDED
FORECASTS DOWNWARD WITH IFR CONDITIONS SETTING IN OVERNIGHT.
THUNDERSTORMS WILL MOST LIKELY REMAIN CONFINED TO THE MLI AND BRL
TERMINALS BETWEEN 21Z AND 03Z. WINDS WILL WEAKEN AND BECOME
LIGHT AND VARIABLE FOR A PERIOD THIS EVENING...THEN VEER TO THE WEST
AND THEN NW AND INCREASE BACK TO 20 TO 30 MPH SATURDAY MORNING WITH
CONDITIONS IMPROVING TO MVFR BY MIDDAY.
..SHEETS..

&&

.HYDROLOGY...
MISSISSIPPI RIVER LEVELS WILL CONTINUE TO RISE AS A RESULT OF SNOW
MELT AND RUNOFF FROM RECENT RAINFALL. MAJOR SEVERITY FLOODING IS
FORECAST OVER THE NEXT WEEK FOR PORTIONS OF THE MISSISSIPPI RIVER
FROM DUBUQUE DOWNSTREAM TO BURLINGTON.

THE MISSISSIPPI RIVER IS FORECAST TO CREST BY THE MIDDLE OF NEXT
WEEK FROM DUBUQUE DOWNSTREAM TO BELLEVUE...FROM MID TO LATE NEXT
WEEK DOWNSTREAM OF BELLEVUE TO NEW BOSTON...AND DOWNSTREAM OF NEW
BOSTON TOWARD GREGORY LANDING NEXT WEEKEND.

THE LATEST RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST
PRECIPITATION FOR THE NEXT 24 HOURS. THIS INCLUDES ANTICIPATED ONE
HALF TO ONE INCH RAINFALL AMOUNTS FROM THE SHOWER AND THUNDERSTORM
ACTIVITY TONIGHT INTO SATURDAY MORNING.

ANOTHER STORM SYSTEM IS FORECAST TO BRING ROUNDS OF PRECIPITATION TO
THE AREA MONDAY AND TUESDAY. DEPENDING ON HOW MUCH PRECIPITATION
THIS SYSTEM BRINGS AND WHERE THE HEAVIEST AMOUNTS FALL...THERE IS
THE POTENTIAL FOR ADDITIONAL RISES ON THE MISSISSIPPI RIVER BEYOND
WHAT IS CURRENTLY FORECAST.
..STOFLET..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
     LINN.

IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-JO DAVIESS-
     STEPHENSON-WHITESIDE.

MO...NONE.
&&

ERVIN/SHEETS/STOFLET
Hazardous weather outlook, Apr 15, 9:16 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 AM CDT FRI APR 15 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161430-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
916 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

VERY STRONG WINDS WILL CONTINUE ACROSS MOST OF THE OUTLOOK AREA
TODAY AS A STRONG SPRING STORM SYSTEM TRACKS FROM EASTERN KANSAS
TO CENTRAL ILLINOIS. EAST WINDS FROM 25 TO 35 MPH...WITH GUSTS TO
NEAR 50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON...THEN DIMINISH
TO 20 TO 30 MPH. A WIND ADVISORY HAS BEEN ISSUED FOR MUCH OF THE
OUTLOOK AREA FOR TODAY. PLEASE SEE THE LATEST WIND ADVISORY MESSAGE FOR
MORE COMPLETE INFORMATION.

THERE WILL BE A HIGH THREAT OF GRASS FIRES DUE TO DRIED
VEGETATION...LOW RELATIVE HUMIDITY AND VERY STRONG WINDS. THIS
THREAT WILL END AS RAIN OVERSPREADS THE AREA FROM SOUTH TO NORTH
TODAY.

ISOLATED SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY IN FAR
NORTHEAST MISSOURI AND PORTIONS OF WEST CENTRAL ILLINOIS THIS
AFTERNOON INTO EARLY EVENING. THE MAIN SEVERE WEATHER THREAT WILL
BE HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS UP TO 60 MPH.

THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE
LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STORM SYSTEM WILL MOVE THROUGH THE REGION EARLY NEXT WEEK.
THE SYSTEM WILL BRING RAIN AND SOME THUNDERSTORMS TO THE REGION
MONDAY INTO TUESDAY. THE RAINFALL MAY BE ENOUGH TO AGGRAVATE THE
ALREADY SWOLLEN MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

THERE IS A LOW CHANCE THAT SPOTTER ACTIVATION WILL BE NEEDED ACROSS
PORTIONS OF WEST CENTRAL ILLINOIS THIS AFTERNOON AND EVENING.

SHEETS

In the hours before

Special weather statement, Apr 15, 3:58 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT FRI APR 15 2011

ILZ026-034-035-152200-
HANCOCK-MCDONOUGH-WARREN-
358 PM CDT FRI APR 15 2011

...STRONG THUNDERSTORMS MOVING INTO WEST CENTRAL ILLINOIS...

AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF BOWEN...OR 24 MILES SOUTH OF
CARTHAGE...MOVING NORTH AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  AUGUSTA AND BOWEN AROUND 415 PM CDT...
  COLMAR AROUND 435 PM CDT...
  COLCHESTER AROUND 445 PM CDT...

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH AND BRIEF
HEAVY RAIN ARE EXPECTED WITH THIS STORM.

LAT...LON 4019 9117 4063 9111 4064 9044 4046 9044
      4027 9059 4028 9090 4019 9091
TIME...MOT...LOC 2055Z 199DEG 27KT 4009 9107

SHEETS
Local storm report, Apr 15, 4:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             1 S WEST POINT          40.24N 91.18W
04/15/2011  E0.25 INCH       HANCOCK            IL   LAW ENFORCEMENT

            COVERING THE GROUND.

&&

14
Special weather statement, Apr 15, 4:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
429 PM CDT FRI APR 15 2011

ILZ025-026-034-035-152215-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
429 PM CDT FRI APR 15 2011

...THUNDERSTORMS WITH PENNY SIZE HAIL MOVING ACROSS HANCOCK AND
MCDONOUGH COUNTIES...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM CARTHAGE TO AUGUSTA
MOVING NORTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  WEBSTER..COLCHESTER...COLMAR AND INDUSTRY AROUND 445 PM CDT.. .
  MACOMB AROUND 5 PM CDT...

HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 35 MPH AND BRIEF
HEAVY RAIN ARE EXPECTED WITH THIS STORM. AROUND 4 PM...THESE STORMS
PRODUCED PEA TO PENNY SIZE HAIL COVERING THE GROUND NEAR GOLDEN.

LAT...LON 4037 9118 4085 9096 4067 9050 4028 9088
      4028 9090 4025 9090 4022 9093
TIME...MOT...LOC 2122Z 206DEG 23KT 4034 9105

SHEETS
Local storm report, Apr 15, 4:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
434 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             AUGUSTA                 40.23N 90.95W
04/15/2011  E0.25 INCH       HANCOCK            IL   TRAINED SPOTTER

&&

14
Local storm report, Apr 15, 4:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
437 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             PLYMOUTH                40.29N 90.92W
04/15/2011  E0.25 INCH       HANCOCK            IL   TRAINED SPOTTER

&&

14
Local storm report, Apr 15, 4:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
439 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             4 NNE AUGUSTA           40.29N 90.92W
04/15/2011  E0.25 INCH       HANCOCK            IL   TRAINED SPOTTER

&&

14

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:30 AM CDTWind AdvisoryDVNBureau, Carroll, Henderson, Henry, Jo Daviess, Mercer and 5 more15 hr
Apr 15, 2:21 PM CDTSpecial Weather StatementDVNHancock84 min
Apr 15, 3:58 PM CDTSpecial Weather StatementDVNMcDonough62 min
Apr 15, 4:29 PM CDTSpecial Weather StatementDVNHenderson46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.